# SDR CALA2025081207622

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 36,239 hours, 13,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSATION LEAKING THROUGH HANDLE OF EMERGENCY EXIT AT SEAT 20 A UPON ARRIVAL TO A/C.  FOUND NO SIGNS OF CONDENSATION, WATER LEAKS, OR WET SPOTS IN AREA. NO NOTED HISTORY. OK FOR SERVICE REF FIM 38-10 TASK 804
